Verapamil 120mg

Dear All

Finally got my tablets sorted. started tem last Saturday. Took 2 then and 2 by Sunday lunchtime. About half an hour later I had an awful pain in the top of my right leg.. It stopped me walking. Since then it hasn't really gone away, when it catches it is really painful, I am now getting slight pains in my tummy, and this afternoon had pains in my hands Has anyone else had these side effects and will they go away? I don't want to give up on them yet and we are only talking 5 days

Thanks in advance for any help

4 Replies

oldestnewest
  • Hi there, I would advise you to seek medical advice as soon as you can. Please ring your GP first thing in the morning as this doesn't sound right. If you feel you are getting worse before then I would ring the 111 NHS advice line.

    Please let us know how you get on.

    Jean

  • Hi Jean

    Thanks for your reply. I couldn't get a Doc's appointment today, so I had a word with my pharmacist , he wasn't too concerned, and said give them at least a week, so I will carry on until Saturday. and see how it goes.

  • Hi I am also on 240 Verapamil snd also have bad pains shoulders and joints mainly affected driving and chopping vegetables is now somewhat limited! spoke to Dr but he had no idea googled it and tjis medication does cause these side effects but as Jeanie advises always check with your GP.

    Regards Ingrid

  • Hi Ingrid

    Thanks for your reply. I am going to my Doc's tomorrow. Yes the tablets have helped with the Afib, but they are also restricting my life.

    Need advice to see what is the best option.

    Regards Jan

You may also like...